# SDR 20001206SH024

- Difficulty date: November 27, 2000
- Submitted: December 6, 2000
- Operation: General aviation
- Aircraft: N180EH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: D120P2T
- Part serial: 49363
- Condition: Inoperative
- Location: Altimeter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCODER IS BAD.  (X)
